# SDR FDEA201104301691

- Difficulty date: April 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457481
- Condition: Damaged
- Location: Bs 500 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MCD, FOUND FASTENER HOLE WITH ZERO EDGE MARGIN - FUSELAGE SKIN, STA 590 BENEATH STR 3L. REPAIRED FUSELAGE SKIN AT BS 500 STR 3L IAW EA 7-5310-123595.
